liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Bourgain, Brezis and Mironescu theorem concerning limiting embeddings of fractional Sobolev spaces (vol 195, pg 230, 2002)
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2003 (English)Other (Other academic)
Place, publisher, year, pages
2003. Vol. 201, no 1, 298-300 p.
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-47780DOI: 10.1016/S0022-1236(03)00002-8OAI: oai:DiVA.org:liu-47780DiVA: diva2:268676
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2010-11-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Maz´ya, Vladimir G.Shaposhnikova, Tatyana

Search in DiVA

By author/editor
Maz´ya, Vladimir G.Shaposhnikova, Tatyana
By organisation
The Institute of TechnologyApplied Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf